wellbutrin made me angry
cymbalta made me emotional and tired
lexapro is making me angry too..
anyone else have the same problem?
"life is short.. don't fuck it up"
Changes in eating habits such as loss of appetite or weight gain.
Decreased energy, feeling of fatigue.
Restlessness and irritability.
Difficulty in concentration, remembering, and making decisions.
Feelings of hopelessness, helplessness, guilt or worthlessness.
Persistent sad, anxious, or empty feelings.
Loss of interest in pleasurable activities, such as involvement with loved ones or hobbies.
Thoughts of death or suicide.
Ive had all these symptoms and currently have all but the last one, thank god I dont have that tho a fwe months ago i was there.
I come from a long line of depressed people on my moms side. She has battled it her whole life but only gotten treated for it in the last 10 to 15 yrs. Recent events with ex are making things worse and Im about at the end of my rope. I was on cymbalta a few months ago but went off it due to the fact that it makes me feel REALLY weird. But im going to go see a therapist asap and do something aboutthis. I missed a day of work this week simpley becuase I couldnt get my ass out of bed till after 3pm. Im like this most days. Tired, lethargic, sad, stressed, anxious, worried and just plain ole feel like shit. I hvae a very VERY short fuse with my kids, and my 5.5 yr old ADHD son gets the brunt of this im afraid. I just cant cope. I take no pleasure in anything but eating it seems, and as overweight as I am, thats BAD BAD BAD. My sleep has been getting bad too. Hard to fall asleep, and I wake in the middle of the night, something I didnt use to do. I dont look forward to much of anything anymore and try to get out of things that I know would maybe make me feel good or put a smile on my face because I simpley dont want to put forth the effort to do it, whatever it might be. I have an ex who is threatening again to take my kids away from me, reduce or end c/s, take our son off his ADHD medication becuase in his words "hes on cocaine"
. Im just so done with ALL of it, life in general. I hate this. I just hate it. I hate me, hate my life, hate the fact that I hate me and hate my life. I hate the way I look, feel, live.....everything. God help me I HATE EVERYTHING
[This message edited by gluton4punishmnt at 6:12 PM, April 6th (Friday)]
Im looking forward to getting my youngest two back tomorrow tho. Ive missed them so much. I just DREAD like HELL seeing their dad tomorrow. He is the cause of so much shit in my life right now, I dont need to see him.
When coming off Lexapro my head was buzzing and my eyes jerking....very strange.
Also, recently tried Trileptal and became suicidal.
I also went off of steroids for lupus and had more problems with depression...
You do have to get the right combination.
Changing my meds makes me emotionally labile...I cry off and on all day. Thank God I work from home.
I stayed with it as long as I could. Added Wellbutrin to ease the sexual side effects.
Went off the Lex, and remained on the Wellbutrin alone until recently. Had to go off the Wellbutrin due to constipation! I had kept 'regular' using fiber supplements, but all of a sudden nothing worked. I was using laxatives.
Knowing it was not healthy to keep using laxatives, I went off the Wellbutrin. But still weeks later, I am not back to normal. And my diet is high in fiber.
Oh, yes---the withdrawal from Lexapro was brutal! Just miserable, and took me about three months to taper off.
So at the moment, I'm not on AD meds at all. Getting my system back to normal. Taking a drug holiday.
I'm exercising a lot. Walk 3.5 miles a day with H. Yoga everyday. I'm eating as healthy as I can manage.
The doc wants me to try Effexor, but with a half-life of approx 5-6 hours.....
I do not want anymore meds until/unless I really need them.
Right now--I'm feeling pretty good. Yes, there are marital challenges...BIG ones. But I'm not sure I need meds.
The big test for me will be when the days get shorter again.
Oh, yes, I am in IC---helps a lot. MC was a bust...
Separated June 2009
I hope the Effexor doesn't stop working - I hate the time between tapering off and starting a new one.
"Won't you roll me away tonight
I too am lost, I feel double-crossed. And Im sick of whats wrong and whats right."
the lexapro was making me angry!
I think I have taken every antidepressant on the market. They all work in the beginning, but after awhile even the highest doses don't help. After this many years, I don't necessarily need ADs to function because I'm so familiar with the way depression cycles for me. The next step, if I choose to try meds again, is a low dosage of an antipsychotic - not because I'm psychotic (I'm not), but because the ADs aren't strong enough. So I'm trying to avoid that at all costs.
Before D-Day, I hadn't truly felt suicidal since my friend's death. Since D-Day, I struggle every day to come up with reasons to live. It's not even necessarily about the A any more; I'm just tired and I feel like life is a huge waste of time. I don't consider myself suicidal to the point that I need intervention, but I worry about what will happen when/if H hurts me again. I try to keep a constant watch over my symptoms and make sure I'm not spiraling. Luckily, since I've dealt with this for so many years, I don't hesitate to talk to my friends and family when things get bad.
Writing all this is exhausting. It sucks to think that so many of us are dealing with the same issues.
H says he thinks I'm not capable of being happy, and sometimes I think he's probably right. The undercurrent of sadness we discussed in another thread has always been part of me to a degree. It's just worse now that the A is part of my life.
R Began 5/21/11
D-Day #2 7/9/13 (OW #2 is OW #1's first cousin)
Limbo? I don't even know if that's what this is.
I had brief depression after a traumatic event many years ago, then I was fine after 6 months. Twenty years later, I've got depression & PTSD from the marriage to STBXH/WS, and it feels like it's strangling the life out of me. REally bad, to where I can't work.
I'm trying a new AD with my doc today and am praying it won't stop working like the last one did.
Has anyone here had experience with Cognative Behavioral Therapy?
"When you're going through hell, keep going"
(until you're through it)
Winston Churchill, in quotation marks. Words in brackets added, by Wales.
I got on meds after I sat down in my kitchen and literally banged my head against the kitchen counter until I threw up. The emotional pain hurt so bad that the only thing "strong" enough to dull it was physical pain. That was one of the saddest days of my life.
I was on AD's for a year and am off now. They really helped me get through that time and took the edge off to the point where I wasn't feeling every emotion to a crippling point.
I will never allow myself, my WH or anyone to take me there again.
There is a book that my therapist recommended to me (he actually bought it for me) called "The Self-Esteem Workbook" that is really supposed to combat depression.
Sorry to all of you who battle this.
November 2008 - Divorcing
I had a very bad experience with my (now former) doctor today. It's posted in JFO. He seemed to think that it was unique for Zoloft to stop working. I called the crisis line after he hung up on me, and the counselor said it's not unusual for medications from that group (SSRIs) to stop working in some people, and that change can be helpful. Does anyone have any insight, experience or advice on this? Thanks in advance.
I still feel depressed. Shit!
i'm another one of the always depressed people. first sought treatment at around 16, attempted suicide at 20 and spent 2 weeks in acute inpatient, another month in a residential program, and six after that in a halfway house. i've been generally stable since that point, under waxing and waning therapy and every antidepressant you can name. d-day last year was by very bad coincidence as i was withdrawing from effexor and i had a very bad couple of weeks. currently on lexapro, which is one of my all-time favorite drugs that i highly recommend to anyone.